Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Joshua Cruz    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. Cruz, J; Giusti, C; Itskov, V; Kronholm, B, On Open and Closed Convex Codes, Discrete & Computational Geometry, vol. 61 no. 2 (March, 2019), pp. 247-270, Springer Nature [doi]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320